Advances in Fixed Point Theory

Advances in Fixed Point Theory (AFPT) is a peer-reviewed open access international journal, which is aimed to provide a publication forum for important research in different areas of current interest covering all aspects of fixed point theory and their techniques applicable to nonlinear analysis, geometry, game theory, mathematical economics, engineering, mathematical physics, mathematical biology and other related areas. This journal will accept high quality articles containing original research results and survey articles of exceptional merit.
Journal Homepage Image

Vol 8, No 1 (2018)

Table of Contents

Articles

A. A. Mebawondu, C. Izuchukwu
Some fixed points properties, strong and ∆-convergence results for generalized α-nonexpansive mappings in hyperbolic spaces
Advances in Fixed Point Theory, Vol 8, No 1 (2018), 1-20
PDF

Wondimu Woldie Kassu, Mengistu Goa Sangago, Habtu Zegeye
Convergence theorems to common fixed points of multi-valued ρ-quasi-nonexpansive mappings in modular function spaces
Advances in Fixed Point Theory, Vol 8, No 1 (2018), 21-36
PDF

U. C. Gairola, Deepak Khantwal
Coincedence theorem for reciprocally continuous systems of multi-valued and single-valued maps
Advances in Fixed Point Theory, Vol 8, No 1 (2018), 37-51
PDF

Johnson Allen Kessy
On Jungck's common fixed point theorem
Advances in Fixed Point Theory, Vol 8, No 1 (2018), 52-58
PDF

_ Savitri, Nawneet Hooda
Fixed point theorems for self map under some contractive conditions related to Φ-map
Advances in Fixed Point Theory, Vol 8, No 1 (2018), 59-67
PDF

Meixiang Jin, Yongjie Piao
Generalizations of Banach-Kannan-Chatterjea type fixed point theorems on non-normal cone metric spaces with Banach algebras
Advances in Fixed Point Theory, Vol 8, No 1 (2018), 68-82
PDF

P. Rama Bhadra Murthy, M. Rangamma
Fixed point theorems for convex contractions on cone 2-metric space over Banach algebra
Advances in Fixed Point Theory, Vol 8, No 1 (2018), 83-97
PDF

R.A. Rashwan, S.I. Moustafa
Coupled fixed point results for rational type contractions involving generalized altering distance function in metric spaces
Advances in Fixed Point Theory, Vol 8, No 1 (2018), 98-117
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.